I am on 1200 mg/day Actigall for NASH (diagnosed by liver biopsy). Without having another liver biopsy, is there any way of knowing if the Actigall is doing any good? I was told I would be on the Actigall for a long time, but it is an expensive drug and I would like to have some reassurance that the drug is actually beneficial.
The efficacy for Actigall in the treatment of NASH is currently uncertain because the studies have not been completed. We do not use Actigall to treat fatty liver (NASH) because NASH is usually not a condition that progress to severwe liver scarring.
To determine if your liver condition is improving, serial liver tests can be performed. the liver tests normalize as the fatty liver resolves.
This information is presented for educational purposes only. Ask specific questions to your personal physician.
*keywords: fatty liver, Actigall
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.